Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes difficulty in burping and diarrhea?

Answered by
Dr.
Dr. Ratnakar Kini

Gastroenterologist

Practicing since :1996

Answered : 1965 Questions

default
Posted on Wed, 24 Aug 2016 in Digestion and Bowels
Question: Hello Doctors,

I am having a problem of burping. Even after drinking water or eating anything. Sometimes I could see food particles in stools(carrot , beans , avocado fruit)...There is no pain at all. Whenever I drink hot(like tea or coffee) I get a bowel movement. Most of the times stools are normal. I have oral thrush in the end of my tongue(not painful). I had nystatin drops for 10 days but doesn't work.

Kindly advise what could be the problem.
doctor
Answered by Dr. Ratnakar Kini 3 hours later
Brief Answer:
GERD/ IBS-D

Detailed Answer:
Hi,
Thanks for posting your query.
I am Dr.R.K and I am pleased to assist you.

You have gastroesophageal reflux disease (GERD) and diarrhea predominant Irritable bowel syndrome (IBS-D).

I presume you do not have other symptoms like weight loss, blood in stool or bowel movements disturbing your sleep.
I also presume you do not have any medical illness like diabetes.

Take the following medications for relief.

1. C.Ganaton Total 1-0-0 ( Before food) for 4 weeks
2. T.Librax 1-0-1 for 4 weeks
3. C.VSL #3 1-0-0 for 4 weeks.

Regards,
Dr.R.K.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Ratnakar Kini 6 hours later
Thanks Doctor for your reply.

I have lost 4 to 5 kgs in January and then again gained 2 to 3 kgs in March. In March and April I was having beer.

Then again in XXXXXXX and July, I didnt notice any weight loss. But 'now I am feeling like losing weight. Kindly advice. I am not sure of my sugar level.


And also I am having pain in groin whenever walking for a long time or standing for a long time in last one week. Not sure if something is related. Pain goes away when I sit
doctor
Answered by Dr. Ratnakar Kini 30 hours later
Brief Answer:
Take medications as advised

Detailed Answer:
Hi,
Thanks for the additional information.
Get your blood glucose checked.
Take the medications which were suggested in my previous post.

The groin pain is not related to it.
If it is persistent, a clinical examination has to be done.
For occasional pain , you can take Dolo 650 for relief.
Regards,
Dr.R.K
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,   ,  

Recent questions on  Oral thrush

doctor1 MD

i am worried out of my head, and too scared to get tested so i am going to try to get some peace of mind from one of these forums. here's how it...

doctor1 MD

Hi, i am47yrs old; 1:67 mtrs tal lweigh 105kg and a smoker,I suffer from acute rhinitis have brownish phlegm:Ihave been on azithromycin twice. but...

doctor1 MD

I ve been taking amphotericin B for oral thrush for 3 days now, 10mg x2 daily. The thrush has affected my tongue and the upper back of my mouth and...

doctor1 MD

My toung is red and has ridges, Hurts and burns with hot food, I feel like I need to just eat oatmeal, I'm upset so my spelling is bad. My computer...

doctor1 MD

Hi I am suffering from grade 1 liver fatty .. I am suffering from ulcers on tongue and for last two months..I had removed my gall bladder last...

doctor1 MD

I have had a mild sore throat for several weeks. I find lately that my tongue is sore and my mouth seems dry. Maybe I am stressed out and sucking...

doctor1 MD

I'm a 65 y/o female who is being followed for lymphoma. I was put on Warfarin since I have a Mediport. Since taking the Warfarin I have had...